U.S. doctors online nowAsk doctors free
CA
A 27-year-old member asked:

Does staterra really cause weight loss?

2 doctor answers6 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 35 years experience
Yes: Weight loss in one of the side effect due to this medication. For some people, this may be a good thing. For many people, however, unintended weight loss can be a problem. For example, weight loss can be a problem in growing children.
Dr. William Singer
Pediatric Neurology 52 years experience
Weight loss: Strattera (atomoxetine) does not usually cause weight loss.
Dr. Manan Shah
Dr. Manan Shah commented
Psychiatry 17 years experience
Not generally though it can cause nausea and stomach upset. Way to avoid that is to take it with a good meal.
Aug 14, 2013
Last updated Nov 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.